# SDR ASAA2019102173045

- Difficulty date: October 17, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 23,714 hours, 7,680 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK CAUTION LIGHT ILLUM ON RECALL. EXTINGUISH ON RESET. GROUNDED - YES. REF B737-900 FIM 21-53 TASK 809, #1 PZTC BITE PREV FLT LOGGED SRADA INLET FAULT, RESET FAULT, PZTC BITE VERIFY GOOD W/O FAULT. VERIFIED LEFT PACK OPS CHECKED NORMAL ON GND W/O FAULT LIGHTS.
